Berkani, M. and Zariouh, H. (2010) New extended Weyl type theorems. Matematicki Vesnik, 62 (2). pp. 145-154.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

In this paper we introduce and study the new properties (ab), (gab), (aw) and (gaw) as a continuation of our previous article 4, where we introduced the two properties (b) and (gb). Among other, we prove that if T is a bounded linear operator acting on a Banach space X, then T possesses property (gb) if and only if T possesses property (gab) and ind(T - λI) = 0 for all where (T) is the essential semi-B-Fredholm spectrum of T and + + σa(T) is the approximate spectrum of T. We prove also that T possesses property (gaw) if and only if T possesses property (gab) and E a(T) = Π a(T).

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/4157

Actions (login required)

View Item View Item